# SDR SWIA201231515

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 25,595 hours, 21,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP FROM ROW 8 AFT IS INOPERATIVE.  (FLT 5537)  REPLACED EMERGENCY LIGHT INVERTER FOR THE NR 4 POSITION IN REFERENCE TO CRJ AMM.
